MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI

ARROW INTERNATIONAL LLC ARROW SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI
Catalog Number ASA-25090-SB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "when spinal needle removed (c-section prep), approximately 4-5 cm of needle missing, broken off in patient.Required new spinal.Removal done of the rfb (needle) after delivery of the baby.Separate procedure." additional information was requested from the customer, however no additional information has been provided at this time.
 
Additional Manufacturer Narrative
(b)(4).Additional information received 05jun2024 states "needle recognized broken off immediately; needle removed with no issues; as stated.The patient is fine.The fact that the needle broke on this routine matter prompted us to voluntarily report." complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Corrected data: section d.4.- unique identifier (udi)# corrected to (b)(4).
 
Event or Problem Description
It was reported "when spinal needle removed (c-section prep), approximately 4-5 cm of needle missing, broken off in patient.Required new spinal.Removal done of the rfb (needle) after delivery of the baby.Separate procedure.".

Brand Name
ARROW SPINAL ANESTHESIA KIT
Common Device Name
NEEDLE, CONDUCTION, ANESTHETI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19467699
Report Number9680794-2024-00544
Device Sequence Number7452409
Product Code BSP
UDI-Device Identifier50801902074190
UDI-Public50801902074190
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2025
Device Catalogue NumberASA-25090-SB
Device Lot Number33F23H0235
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date06/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient Age22 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite